Skip to main content

Hydrodynamic Limits and Equilibrium Fluctuations: universality from stochastic systems

Searching for OpenAIRE data...

Publications

Stochastic Burgers equation from long range exclusion interactions

Author(s): Patrícia Gonçalves, Milton Jara
Published in: Stochastic Processes and their Applications, Issue 127/12, 2017, Page(s) 4029-4052, ISSN 0304-4149
DOI: 10.1016/j.spa.2017.03.022

Density fluctuations for exclusion processes with long jumps

Author(s): Patrícia Gonçalves, Milton Jara
Published in: Probability Theory and Related Fields, Issue 170/1-2, 2018, Page(s) 311-362, ISSN 0178-8051
DOI: 10.1007/s00440-017-0758-0

Nonlinear Perturbation of a Noisy Hamiltonian Lattice Field Model: Universality Persistence

Author(s): Cédric Bernardin, Patrícia Gonçalves, Milton Jara, Marielle Simon
Published in: Communications in Mathematical Physics, Issue 361/2, 2018, Page(s) 605-659, ISSN 0010-3616
DOI: 10.1007/s00220-018-3191-z

Explicit LDP for a slowed RW driven by a symmetric exclusion process

Author(s): L. Avena, M. Jara, F. Völlering
Published in: Probability Theory and Related Fields, Issue 171/3-4, 2018, Page(s) 865-915, ISSN 0178-8051
DOI: 10.1007/s00440-017-0797-6

Non-equilibrium and stationary fluctuations of a slowed boundary symmetric exclusion

Author(s): Tertuliano Franco, Patrícia Gonçalves, Adriana Neumann
Published in: Stochastic Processes and their Applications, Issue 129/4, 2019, Page(s) 1413-1442, ISSN 0304-4149
DOI: 10.1016/j.spa.2018.05.005

Interpolation process between standard diffusion and fractional diffusion

Author(s): Cédric Bernardin, Patrícia Gonçalves, Milton Jara, Marielle Simon
Published in: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Issue 54/3, 2018, Page(s) 1731-1757, ISSN 0246-0203
DOI: 10.1214/17-aihp853

Weakly harmonic oscillators perturbed by a conservative noise

Author(s): Cédric Bernardin, Patrícia Gonçalves, Milton Jara
Published in: The Annals of Applied Probability, Issue 28/3, 2018, Page(s) 1315-1355, ISSN 1050-5164
DOI: 10.1214/17-aap1330

Scaling of the Sasamoto-Spohn model in equilibrium

Author(s): Milton Jara, Gregorio R. Moreno Flores
Published in: Electronic Communications in Probability, Issue 24/0, 2019, ISSN 1083-589X
DOI: 10.1214/18-ECP206

The infinite Atlas process: Convergence to equilibrium

Author(s): Amir Dembo, Milton Jara, Stefano Olla
Published in: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Issue 55/2, 2019, Page(s) 607-619, ISSN 0246-0203
DOI: 10.1214/17-aihp875

Quadratic fluctuations of the symmetric simple exclusion

Author(s): Patrícia Gonçalves, Milton Jara
Published in: Latin American Journal of Probability and Mathematical Statistics, Issue 16/1, 2019, Page(s) 605, ISSN 1980-0436
DOI: 10.30757/alea.v16-22

Fractional equation description of an open anomalous heat conduction set-up

Author(s): Aritra Kundu, Cédric Bernardin, Keji Saito, Anupam Kundu, Abhishek Dhar
Published in: Journal of Statistical Mechanics: Theory and Experiment, Issue 2019/1, 2019, Page(s) 013205, ISSN 1742-5468
DOI: 10.1088/1742-5468/aaf630

Stochastic Dynamics Out of Equilibrium - Institut Henri Poincaré, Paris, France, 2017

Author(s): Patricia Gonçalves
Published in: 2019, Page(s) 137-205
DOI: 10.1007/978-3-030-15096-9